# SDR RAIA00308228

- Difficulty date: August 22, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 19,431 hours, 18,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS INOPERATIVE.  SECURED CONNECTOR AT PATH LIGHT STRIP.
